Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 307292, 8 pages
http://dx.doi.org/10.1155/2014/307292
Research Article

Soft Mappings Space

Department of Mathematics, Faculty of Science and Letters, Kafkas University, 36100 Kars, Turkey

Received 4 June 2014; Accepted 25 July 2014; Published 14 September 2014

Academic Editor: Naim Cagman

Copyright © 2014 Taha Yasin Ozturk and Sadi Bayramov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Molodtsov, “Soft set theory—first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. P. K. Maji, A. R. Roy, and R. Biswas, “An application of soft sets in a decision making problem,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1077–1083, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Aktaş and N. Çağman, “Soft sets and soft groups,” Information Sciences, vol. 177, no. 13, pp. 2726–2735, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. U. Acar, F. Koyuncu, and B. Tanay, “Soft sets and soft rings,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3458–3463, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Feng, Y. B. Jun, and X. Zhao, “Soft semirings,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2621–2628, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Shabir and M. I. Ali, “Soft ideals and generalized fuzzy ideals in semigroups,” New Mathematics and Natural Computation, vol. 5, no. 3, pp. 599–615, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Qiu-Mei, Z.-L. Zhang, and J. Liu, Soft Sets and Soft Modules, vol. 5009 of Lecture Notes in Computer Science, 2008.
  9. Ç. Gunduz and S. Bayramov, “Intuitionistic fuzzy soft modules,” Computers and Mathematics with Applications, vol. 62, no. 6, pp. 2480–2486, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Gunduz and S. Bayramov, “Fuzzy soft modules,” International Mathematical Forum: Journal for Theory and Applications, vol. 6, no. 9–12, pp. 517–527, 2011. View at Google Scholar · View at MathSciNet
  11. M. Shabir and M. Naz, “On soft topological spaces,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1786–1799, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Shabir and A. Bashir, “Some properties of soft topological spaces,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4058–4067, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Aygünoğlu and A. Aygun, “Some notes on soft topological spaces,” Neural Computing and Applications, vol. 21, supplement 1, pp. 113–119, 2012. View at Publisher · View at Google Scholar
  14. I. Zorlutuna, M. Akdag, W. K. Min, and S. Atmaca, “Remarks on soft topological spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 3, no. 2, pp. 171–185, 2012. View at Google Scholar · View at MathSciNet
  15. W. K. Min, “A note on soft topological spaces,” Computers & Mathematics with Applications, vol. 62, no. 9, pp. 3524–3528, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. N. Çağman, S. Karataş, and S. Enginoglu, “Soft topology,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 351–358, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Hussain and B. Ahmad, “Some properties of soft topological spaces,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4058–4067, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Bayramov and C. Gunduz, “Soft locally compact spaces and soft paracompact spaces,” Journal of Mathematics and System Science, vol. 3, pp. 122–130, 2013. View at Google Scholar
  19. K. V. Babitha and J. J. Sunil, “Soft set relations and functions,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1840–1849, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. C. Gunduz, A. Sonmez, and H. Çakall, On soft Mappings, To appear.
  21. T. Y. Ozturk and S. Bayramov, “Soft topology on function spaces,” http://arxiv.org/abs/1403.2873.